# SDR IPXA2021112276233

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,836 hours, 18,488 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: None
- Part number: MD11MN
- Part serial: H0508
- Condition: None
- Location: Landing Gear
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** EMERGENCY DECLARED** A/C TOWED OFF RUNWAY** FAA NOTIFIED**ON LANDING UNDER 60 KIAS, TIRE FAILURE. TAXIED OFF RUNWAY AND STOPPED. #10 TIRE PRESSURE 0.R&R #10 TIRE DUE TO TIRE BLOW OUT IAW MD11 AMM 32-41-01 PB 401. P/N ON & OFF MD11MN. S/N OFF H0508 S/N ON B0399.
